# SDR UALA2011012800467

- Difficulty date: January 28, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 33,248 hours, 14,286 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Cracked
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR REV 2, FAULT, RTFL.  FOUND CONNECTOR FOR PROX SENSOR 23GA CRACKED. REPLACED CONNECTOR, REF AMM. ACCOMPLISHED LGCIU NR 2 BITE. TEST OKAY.
